Domain size anisotropy in the double-Voigt approach: An extended model

Journal article
(Original article)


Publication Details

Author(s): Ectors D, Götz-Neunhoeffer F, Neubauer J
Journal: Journal of Applied Crystallography
Publisher: International Union of Crystallography
Publication year: 2015
Volume: 48
Pages range: 1998-2001
ISSN: 1600-5767
Language: English


Abstract


An efficient geometric approach to refine anisotropic domain morphology in the double-Voigt approach based on the variance-slope apparent crystallite size was recently described. In this way, the Lorentzian part of the Voigt size contribution can be directly linked to an effective area-or surface-weighted morphology. The size contribution in the Voigt approach is, however, rarely pure Lorentzian. In this article, the previously considered models are extended for the Gaussian part of the size broadening, also taking into account size distributions. The limits of the validity of the Voigt approach are also discussed.



FAU Authors / FAU Editors

Ectors, Dominique
Lehrstuhl für Mineralogie
Götz-Neunhoeffer, Friedlinde Prof. Dr.
Naturwissenschaftliche Fakultät
Neubauer, Jürgen apl. Prof. Dr.
Naturwissenschaftliche Fakultät


How to cite

APA:
Ectors, D., Götz-Neunhoeffer, F., & Neubauer, J. (2015). Domain size anisotropy in the double-Voigt approach: An extended model. Journal of Applied Crystallography, 48, 1998-2001. https://dx.doi.org/10.1107/S1600576715018488

MLA:
Ectors, Dominique, Friedlinde Götz-Neunhoeffer, and Jürgen Neubauer. "Domain size anisotropy in the double-Voigt approach: An extended model." Journal of Applied Crystallography 48 (2015): 1998-2001.

BibTeX: 

Last updated on 2018-26-11 at 16:36